Jump to content
You are a guest user Click to join the site
×
×
  • Create New...

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Beta Blockers can be dangerous, be careful with this substance!


Kurt Codean

Recommended Posts

  • Members

I have used propranolol for 6 years, since I was diagnosed with GPA/Wegeners and my heart rate was 110-130 normal yet bp was fine. It helps me greatly and I have yet to notice any adverse affects but I’m only on 40mg a day. None of the cardiology team can explain the high heart rate accept for saying it must be the disease. My heart structure and stricture is fine but I have left sided deviation, whatever that means ? I am careful with other meds alongside though 

 

Link to post
Share on other sites
  • 3 months later...
  • Members
porkandbeansboy

You got to be careful with anything that is classified as a a "Depressant" and Mixing them together. That being said these are Prescribed for Anxiety and High Blood Pressure typically. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.